# SDR ASAA2019072830225

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 21,530 hours, 7,003 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ON CONT CAB ON RECALL DURING AFTER START CHECKLIST. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801 FOUND FLT DECK TRIM VALVE MSG ON R PACK CONTROLLER, PERFORMED FIM 21-62 TASK 832 FOR CONTROL CABIN TRIM AIR VALVE AND FAULT CLEARED. RAN L AND R PACKS AND ZONE TEMP LIGHT REMAINS EXTINGUISHED.
